Normal subgroups of classical groups over Banach algebras

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)103-107
Number of pages5
JournalCommentarii Mathematici Helvetici
Volume63
Issue number1
DOIs
StatePublished - Dec 1 1988

Fingerprint

Classical Groups
Normal subgroup
Banach algebra

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{539a1cdb5ee744a0972823e42ab95835,
title = "Normal subgroups of classical groups over Banach algebras",
author = "Vaserstein, {Leonid N.}",
year = "1988",
month = "12",
day = "1",
doi = "10.1007/BF02566755",
language = "English (US)",
volume = "63",
pages = "103--107",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

Normal subgroups of classical groups over Banach algebras. / Vaserstein, Leonid N.

In: Commentarii Mathematici Helvetici, Vol. 63, No. 1, 01.12.1988, p. 103-107.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Normal subgroups of classical groups over Banach algebras

AU - Vaserstein, Leonid N.

PY - 1988/12/1

Y1 - 1988/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249174835&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249174835&partnerID=8YFLogxK

U2 - 10.1007/BF02566755

DO - 10.1007/BF02566755

M3 - Article

VL - 63

SP - 103

EP - 107

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -